Loading [MathJax]/jax/output/SVG/jax.js
  • Overview of Chinese core journals
  • Chinese Science Citation Database(CSCD)
  • Chinese Scientific and Technological Paper and Citation Database (CSTPCD)
  • China National Knowledge Infrastructure(CNKI)
  • Chinese Science Abstracts Database(CSAD)
  • JST China
  • SCOPUS
ON THE HERMITE POSITIVE DEFINITE SOLUTIONS OF THE MATRIX EQUATION[J]. Journal of South China Normal University (Natural Science Edition), 2010, 1(3): 4-6 .
Citation: ON THE HERMITE POSITIVE DEFINITE SOLUTIONS OF THE MATRIX EQUATION[J]. Journal of South China Normal University (Natural Science Edition), 2010, 1(3): 4-6 .

ON THE HERMITE POSITIVE DEFINITE SOLUTIONS OF THE MATRIX EQUATION

More Information
  • Received Date: November 23, 2009
  • Revised Date: March 23, 2010
  • The Hermitian positive definite solutions of the matrix equation XS+AXtA=I are studied, where A is the n identity matrix and I is a n onsingular complex matrix.Properties of the Hermitian positive definite solutions are investigated,which improves the former corresponding results.

Catalog

    Article views (2437) PDF downloads (405) Cited by()

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return